# SDR SWAA2015052840151

- Difficulty date: May 9, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551525
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON STRINGER END SPLICE UPPER FLANGE CORRODED AT BS 851.5, STRINGER 24R.  R & R SPLICE IAW SRM & DWG.
